RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2004, Number 1, Pages 31–35 (Mi ivm114)  

This article is cited in 8 scientific papers (total in 8 papers)

A method for solving semi-coercive variational inequalities, based on the method of iterative proximal regularization

E. M. Vikhtenko, R. V. Namm

Khabarovsk State University of Technology

Full text: PDF file (148 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2004, 48:1, 28–32

Bibliographic databases:
UDC: 517.988:519.677
Received: 03.06.2003

Citation: E. M. Vikhtenko, R. V. Namm, “A method for solving semi-coercive variational inequalities, based on the method of iterative proximal regularization”, Izv. Vyssh. Uchebn. Zaved. Mat., 2004, no. 1, 31–35; Russian Math. (Iz. VUZ), 48:1 (2004), 28–32

Citation in format AMSBIB
\Bibitem{VikNam04}
\by E.~M.~Vikhtenko, R.~V.~Namm
\paper A method for solving semi-coercive variational inequalities, based on the method of iterative proximal regularization
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2004
\issue 1
\pages 31--35
\mathnet{http://mi.mathnet.ru/ivm114}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2054031}
\zmath{https://zbmath.org/?q=an:1083.49010}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2004
\vol 48
\issue 1
\pages 28--32


Linking options:
  • http://mi.mathnet.ru/eng/ivm114
  • http://mi.mathnet.ru/eng/ivm/y2004/i1/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Ya. Zolotukhin, R. V. Namm, A. V. Pachina, “On the linear rate of convergence of methods with iterative proximal regularization”, Russian Math. (Iz. VUZ), 50:12 (2006), 41–52  mathnet  mathscinet
    2. G. S. Woo, R. V. Namm, S. A. Sachkov, “An iterative method based on a modified Lagrangian functional for finding a saddle point in the semicoercive Signorini problem”, Comput. Math. Math. Phys., 46:1 (2006), 23–33  mathnet  crossref  mathscinet  zmath
    3. N. N. Kushniruk, R. V. Namm, “Ob odnom podkhode k resheniyu polukoertsitivnoi modelnoi zadachi s treniem”, Dalnevost. matem. zhurn., 8:2 (2008), 171–179  mathnet
    4. H. Kim, R. V. Namm, E. M. Vikhtenko, G. Woo, “Regularization in the Mosolov and Myasnikov problem with boundary friction”, Russian Math. (Iz. VUZ), 53:6 (2009), 7–14  mathnet  crossref  mathscinet  zmath
    5. Vikhtenko E.M., Namm R.V., “On the convergence rate of the finite element method in a semicoercive problem with friction”, Differ. Equ., 45:10 (2009), 1539–1543  crossref  mathscinet  zmath  isi  elib  elib  scopus
    6. R. V. Namm, A. S. Tkachenko, “Solution of a semicoercive Signorini problem by a method of iterative proximal regularization of a modified Lagrange functional”, Russian Math. (Iz. VUZ), 54:4 (2010), 31–39  mathnet  crossref  mathscinet
    7. È. M. Vikhtenko, G. Vu, R. V. Namm, “On the convergence of the Uzawa method with a modified Lagrange functional for variational inequalities in mechanics”, Comput. Math. Math. Phys., 50:8 (2010), 1289–1298  mathnet  crossref  mathscinet  adsnasa  isi
    8. Konnov I. Gwinner J., “a Strongly Convergent Combined Relaxation Method in Hilbert Spaces”, Numer. Funct. Anal. Optim., 35:7-9, SI (2014), 1066–1077  crossref  mathscinet  zmath  isi  elib  scopus
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:263
    Full text:87
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020